# SDR COEA0801821

- Difficulty date: March 27, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 7654841
- Condition: Broken
- Location: Nr2 Prop Deice
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS.  FLIGHT NR 8906.  THE CREW RECEIVED A PROP ANTI-ICE FAULT ON THE NR 2 ENGINE DURING TAXI OUT FOR DEPARTURE.  DUE TO WEATHER CONDITIONS THE CREW ELECTED TO RETURN TO THE RAMP FOR MAINT.  REPLACED THE DEICE WIRE LEAD TO THE NR 2 PROPELLER BLADE.  FROM THE SLIP RING TERMINAL TO THE BLADE HEATER LEAD TERMINAL BLOCK, ON THE RT PROP.  (K)
